Case Studies | Medicine Science | Indonesia | Volume 6 Issue 8, August 2017
Skin and Lung Tuberculosis and Anti Tuberculosis Drug Liver Injury (ATLI)
I Ketut Kwartantaya Winaya | I Made Suma Wirawan 
Abstract: Female, 57 years old with cutaneus and lung tuberculosis lesion, came to hospital with chief of complaint nausea, and vomiting after taking an oral antituberculosis for one month. Patient with lung tuberculosis and extrapulmonary (cutaneus tuberculosis) but unknown liver cirrhotic before oral antituberculosis treatment. Laboratory results revealed increased AST, ALT, total bilirubin and decreased liver function. Patient diagnosed with cutaneus and lung tuberculosis with anti Tuberculosis drug Liver Injury (ATLI). Drugs cessation and monitoring of clinical symptoms and liver function profiles is recommended before treatment. Re-introduction and continuing ATT could be done with tight monitoring.
Keywords: antituberculosis, liver injury, ATLI, extrapulmonary tuberculosis
Edition: Volume 6 Issue 8, August 2017,
Pages: 2260 - 2264
Similar Articles with Keyword 'antituberculosis'
NAT2 Genotype Pattern among Tuberculosis Patients Receiving Fixed-Dose Combination of Antituberculosis
Anti Tuberculosis Drug Liver Injury (ATLI) : A Rare Case Should Manage Promptly
Victor Nugroho Wijaya | I Made Suma Wirawan